Публикация №6654

Название публикацииON THE MAXIMAL VALUE OF SPECTRAL GAP FOR SOME BIRTH AND DEATH PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOI10.1007/s10958-014-1933-9
Год издания2014
Том200
Номер4
ГлаваНе задан
Страницы486-491
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Соловьев И.А.
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs10958-014-1933-9
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1991) QUALITATIVE PROPERTIES OF INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES